Welcome to Teaching Day!
At K2, we take pride in providing excellent education. In order to maintain excellence in education, we need to continuously develop ourselves as teachers. A this year’s Teaching Day, we can learn from the best as the teaching group for geriatrics tell us about their award-winning educational development. We will also discuss how we can improve collaboration regarding teaching even further, as well as some recent and ongoing changes (Vestlandslegen, changes in MED5-MED6).
We wish to see as many as possible of you at the Teaching Day on Wednesday May 3rd at AHH (half-day from lunch). Meet up for lunch with good colleagues, inspirational talks and discussion about teaching and learning.
We will also announce the K2 Teaching Award – please send 7our nomination to firstname.lastname@example.org by Monday April 24th!
Velkommen til K1 og K2s Felles undervisningsdag onsdag 3. mai!
Sted: Auditoriet i AHH
12.00 Lunsj 15 min
12.15 Nyskapende undervisning v/Marit Stordal Bakken
12.45 Ferdighetssenteret: hva tilbyr vi og hvor går utviklingen? v/Bernt Aarli
13.00 Vestlandslegen v/Audun Vik-Mo
13.15 Pause 15 min
13.30 Erfaringer med samarbeid i undervisingsgruppe for gynekologi v/Ragnar Sande
13.45 Utvikling av faggruppe på tvers i ortopedi v/Trude Gundersen
14.05 Diskusjon: Hvordan kan vi samarbeide bedre om undervisning?
14.15 Pause 15 min
14.30 Endringer i MED5-MED6 v/Harald Wiker, Jon Hardie, Magnus Berle
15.15 Prisutdeling undervisningsprisene